Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 42, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 26, 2011, 1:53 PM CDT for Pemiscot County, Missouri; 5 counties in Tennessee. It was in force for 27 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2011, 1:53 PM CDT (18:53 UTC)
- Expired
- Mar 26, 2011, 2:20 PM CDT
- In force
- 27 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Pemiscot County, MO, Crockett County, TN, Dyer County, TN, Gibson County, TN, Lake County, TN, Obion County, TN
The radar
The Paducah radar (KPAH), 108 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 2:00 PM CDT | HAIL 0.88 | 4 W Dyersburg, TN | DIME TO NICKEL SIZE HAIL COVERING THE GROUND. |
| Mar 26, 2:00 PM CDT | HAIL 0.88 | Dyersburg, TN | DIME TO NICKEL SIZE HAIL COVERING THE GROUND. |
| Mar 26, 2:05 PM CDT | HAIL 0.5 | Dyersburg, TN | HAIL COVERING THE GROUND. |
| Mar 26, 2:09 PM CDT | HAIL 0.25 | Newbern, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 396 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 412 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
244
WUUS54 KMEG 261853
SVRMEG
MOC155-TNC033-045-053-095-131-261945-
/O.NEW.KMEG.SV.W.0042.110326T1853Z-110326T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
153 PM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTH CENTRAL CROCKETT COUNTY IN NORTHWEST TENNESSEE...
DYER COUNTY IN NORTHWEST TENNESSEE...
NORTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN OBION COUNTY IN NORTHWEST TENNESSEE...
EAST CENTRAL PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 245 PM CDT
* AT 154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED 6 MILES NORTHEAST OF HELOISE...OR 8 MILES SOUTHEAST OF
CARUTHERSVILLE...AND MOVING EAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARUTHERSVILLE AND DYERSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3623 8896 3621 8894 3596 8895 3595 8968
3620 8968 3628 8895
TIME...MOT...LOC 1854Z 268DEG 43KT 3609 8953
$$3 follow-up statements
521
WWUS54 KMEG 261900
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
200 PM CDT SAT MAR 26 2011
MOC155-261910-
/O.CAN.KMEG.SV.W.0042.000000T0000Z-110326T1945Z/
PEMISCOT MO-
200 PM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PEMISCOT COUNTY
IS CANCELLED...
AT 200 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3628 8895 3623 8896 3621 8894 3596 8895
3595 8954 3622 8952
TIME...MOT...LOC 1900Z 268DEG 43KT 3609 8944
$$
TNC033-045-053-095-131-261945-
/O.CON.KMEG.SV.W.0042.000000T0000Z-110326T1945Z/
CROCKETT TN-GIBSON TN-LAKE TN-OBION TN-DYER TN-
200 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR DYER...SOUTHERN OBION...SOUTH CENTRAL LAKE...NORTHWESTERN GIBSON
AND EXTREME NORTH CENTRAL CROCKETT COUNTIES...
AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR LENOX...OR 7 MILES NORTHWEST OF DYERSBURG...
MOVING EAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DYERSBURG...
MILLSFIELD...ROELLEN...TRIMBLE...YORKVILLE...SHARPS FERRY...CAT
CORNER...MASON HALL...BOGOTA...LANE...LOCUST GROVE...TEMPLETON...
CHURCHTON AND LAPATA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3628 8895 3623 8896 3621 8894 3596 8895
3595 8954 3622 8952
TIME...MOT...LOC 1900Z 268DEG 43KT 3609 8944
$$517
WWUS54 KMEG 261914
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
214 PM CDT SAT MAR 26 2011
TNC095-261923-
/O.CAN.KMEG.SV.W.0042.000000T0000Z-110326T1945Z/
LAKE TN-
214 PM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAKE COUNTY IS
CANCELLED...
AT 213 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3628 8895 3623 8896 3621 8894 3596 8895
3596 8931 3624 8928
TIME...MOT...LOC 1913Z 268DEG 43KT 3609 8925
$$
TNC033-045-053-131-261945-
/O.CON.KMEG.SV.W.0042.000000T0000Z-110326T1945Z/
CROCKETT TN-GIBSON TN-OBION TN-DYER TN-
214 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR EASTERN DYER...SOUTH CENTRAL OBION...NORTHWESTERN GIBSON AND
EXTREME NORTH CENTRAL CROCKETT COUNTIES...
AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR NEWBERN...OR 6 MILES NORTHEAST OF DYERSBURG...
MOVING EAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROELLEN...
TRIMBLE...YORKVILLE...SHARPS FERRY...MASON HALL...LOCUST GROVE...
TEMPLETON...CHURCHTON...LAPATA...TATUMVILLE...ROHOBOTH...EDGEWOOD...
POPLAR RIDGE AND PARKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3628 8895 3623 8896 3621 8894 3596 8895
3596 8931 3624 8928
TIME...MOT...LOC 1913Z 268DEG 43KT 3609 8925
$$065
WWUS54 KMEG 261920
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
220 PM CDT SAT MAR 26 2011
TNC033-045-053-131-261930-
/O.CAN.KMEG.SV.W.0042.000000T0000Z-110326T1945Z/
CROCKETT TN-GIBSON TN-OBION TN-DYER TN-
220 PM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DYER...SOUTH CENTRAL
OBION...NORTHWESTERN GIBSON AND EXTREME NORTH CENTRAL CROCKETT
COUNTIES IS CANCELLED...
AT 220 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3628 8895 3623 8896 3621 8894 3596 8895
3596 8931 3624 8928
TIME...MOT...LOC 1920Z 268DEG 43KT 3610 8914
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 12:48 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Mar 26, 12:48 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1248 PM CDT SAT MAR 26 2011 .UPDATE...AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 1102 AM CDT SAT MAR 26 2011/ UPDATE...15Z SURFACE ANALYSIS PLACES PLACES A SURFACE LOW OVER THE RED RIVER VALLEY WITH A WARM FRONT/QUASI-STATIONARY BOUNDARY EXTENDING EAST ALONG THE I-20 CORRIDOR IN NORTHERN LOUISIANA AND CENTRAL MISSISSIPPI. SOUTH OF THIS BOUNDARY TEMPERATURES ARE IN THE 70S WITH LOWER TO MIDDLE 60 SURFACE DEWPOINTS. MEANWHILE...ACROSS THE MID SOUTH TEMPERATURES REMAIN QUITE COOL IN THE 40S AND 50S. SEVERE THUNDERSTORM POTENTIAL FOR THIS AFTERNOON IS THE MAIN CONCERN IN THIS UPDATE. LATEST RUC/WRF SHORT TERM MODELS INDICATE SURFACE BOUNDARY WILL MIGRATE NORTH ACROSS PORTIONS OF NORTHEAST MISSISSIPPI THIS AFTERNOON AS A SHORTWAVE TROUGH EMBEDDED WITHIN NEARLY ZONAL FLOW ALOFT MOVES ACROSS THE LOWER MISSISSIPPI VALLEY THIS AFTERNOON. MODIFIED 12Z UPPER AIR SOUNDINGS FROM KBMX/KJAN BASED ON A SURFACE PARCEL (72/60) YIELD AROUND 1000-1100 J/KG SURFACE BASED CAPE AND LI/S AROUND -4. 0-1KM STORM RELATIVE HELICITIES AROUND 300 M2/S2...AND FAVORABLE EQUILIBRIUM LEVELS/LCLS WILL BE CONDUCIVE FOR MINI-SUPERCELLULAR TYPE TORNADOES ALONG THE SURFACE BOUNDARY ACROSS PORTIONS OF NORTHEAST MISSSISSIPPI PREDOMINANTLY SOUTH OF TUPELO. FURTHER NORTH ACROSS THE REMAINDER OF NORTH MISSISSIPPI AND ALONG THE TENNESSEE/MISSISSIPPI STATE LINE...THE MAIN THREATS WILL BE HAIL AND DAMAGING WINDS AS FAVORABLE INSTABILITY BECOMES INCREASINGLY LIMITED FURTHER NORTH OF THE BOUNDARY. OVERALL FORECAST IN EXCELLENT SHAPE AT THIS TIME AND WILL ONLY NEED TO MAKE ADJUSTMENTS TO TEMPERATURES...WINDS...AND DEWPOINTS BASED ON LATEST SHORT TERM TRENDS. UPDATED GRIDS WILL BE PUBLISHED SHORTLY. CJC PREV DISCUSSION... /ISSUED 321 AM CDT SAT MAR 26 2011/ DISCUSSION... CURRENTLY...ELEVATED THUNDERSTORMS CONTINUE TO FORM ACROSS THE MID SOUTH TO THE NORTH OF A WARM FRONT THAT IS LOCATED FROM THE ARKLATEX EAST INTO NORTH CENTRAL MISSISSIPPI. A 30 KT 850 MB JET IS IMPINGING UPON THE FRONT HELPING TO CREATE THE LIFT AND TRANSPORT THE MOISTURE NECESSARY FOR THUNDERSTORM DEVELOPMENT. MEANWHILE STEEP MID LEVEL RATES ARE HELPING A FEW STORMS BECOME SEVERE WITH LARGE HAIL AS THE MAIN THREAT. TEMPERATURES THIS MORNING RANGE FROM AROUND 40 NEAR THE KENTUCKY/MISSOURI BORDER TO AROUND 60 ACROSS SOUTHERNMOST PARTS OF THE FORECAST AREA NEAR THE FRONT. WINDS ARE GENERALLY NORTHEAST AT 10-15 MPH. TODAY AND TONIGHT...THE WARM FRONT WILL REMAIN ACROSS NORTH CENTRAL MISSISSIPPI THIS MORNING. THUNDERSTORMS WILL CONTINUE NORTH OF THE FRONT EARLY THIS MORNING THOUGH ACTIVITY MAY TAPER OFF SOME LATER THIS MORNING AS THE LOW LEVEL JET VEERS AND WEAKENS. THIS EARLY MORNING ACTIVITY WILL CONTINUE TO HAVE A ISOLATED LARGE HAIL THREAT. AS THE DAY PROGRESSES LOW PRESSURE CURRENTLY OVER THE RED RIVER VALLEY WILL TRACK EAST TO THE ARKLATEX BY NOON AND THEN INTO SOUTHEAST AR LATE THIS AFTERNOON BEFORE TRACKING ACROSS NORTH CENTRAL MS THIS EVENING. THERE WILL BE A LARGE TEMPERATURE GRADIENT ACROSS THE FORECAST AREA THIS AFTERNOON WITH MID 40S IN RANDOLPH COUNTY AR TO LOWER TO MID 70S ACROSS THE SOUTHERN TIER OF COUNTIES. BY AFTERNOON THE AIRMASS ALONG AND SOUTH OF THE FRONT WILL DESTABILIZE WITH SBCAPES APPROACHING 2000 J/KG ACROSS THE SOUTHERNMOST PART OF THE FORECAST AREA INVOF THE FRONT. MEANWHILE AS THE LOW APPROACHES AND LOW LEVEL WINDS VEER 0-1KM HELICITY VALUES WILL CLIMB ABOVE 300 M2/S2 INVOF THE FRONT. MEANWHILE 0-6KM BULK SHEAR IS IMPRESSIVE AT OVER 50 KTS AND MID LEVEL WINDS WILL TOP 60 KTS OVER THE FRONTAL ZONE. AS THE LOW APPROACHES EXPECT THUNDERSTORMS COVERAGE TO INCREASE ACROSS THE AREA WITH SEVERE STORMS POSSIBLE INVOF THE WARM FRONT. THE BIG QUESTION IS HOW FAR NORTH THE FRONT WILL GET WHICH WILL DEPEND ON THE AMOUNT OF RAIN/THUNDERSTORMS THIS MORNING AND THE EVENTUAL TRACK OF THE SURFACE LOW. BEST GUESS RIGHT NOW IS THAT THE FRONT WILL MAKE IT INTO THE VERY SOUTHERN PART OF THE FORECAST AREA WHICH IS WHERE THE SURFACE LOW WILL TRACK LATE THIS AFTERNOON INTO THIS EVENING. THERE IS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF MEMPHIS TO SAVANNAH TN LINE. HAIL WILL BE A THREAT IN THE ENTIRE RISK AREA LATER THIS AFTERNOON AND THIS EVENING WHILE DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE SOUTH OF A HELENA-WEST HELENA ARKANSAS TO BOONEVILLE MS LINE. THE SURFACE LOW WILL TRACK EAST INTO ALABAMA AROUND MIDNIGHT AND PRECIP CHANCES WILL TAPER OFF FROM WEST TO EAST. MEANWHILE MUCH COOLER AIR WILL FILTER IN WITH TEMPS DROPPING INTO THE 30S AND 40S BY MORNING. SUNDAY...HIGH PRESSURE OVER THE GREAT LAKES WILL OOZE INTO THE AREA. EXPECT COOLER THAN NORMAL TEMPERATURES THANKS TO COOL NORTHEAST WINDS. THERE SHOULD BE PLENTY OF LOW CLOUDS AROUND SO KEPT CLOUDS IN ALL DAY. SUNDAY NIGHT...LOW CONFIDENCE IN THIS PERIOD. THE GFS IS STILL DRY. HOWEVER THE NAM AND ESPECIALLY THE ECMWF DEVELOP PRECIP ACROSS THE AREA THANKS TO A DECENT MID LEVEL SHORTWAVE THAT GFS SEEMS TO MISS. GIVEN THIS INFO DECIDED TO REINTRODUCE POPS FOR THE PERIOD. MONDAY AND MONDAY NIGHT...COOL HIGH PRESSURE REMAINS OVER THE AREA AND SOME SUNSHINE IS POSSIBLE ON MONDAY WITH SLIGHTLY COOLER THAN NORMAL TEMPERATURES. CLOUDS WILL INCREASE ONCE AGAIN MONDAY NIGHT AS THE NEXT SYSTEM APPROACHES. TUESDAY AND TUESDAY NIGHT...A POTENT MID LEVEL TROF WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY WHILE A COLD FRONT PUSHES ACROSS THE MID SOUTH. WILL HAVE TO CONTINUE TO WATCH THE SEVERE THREAT WITH THIS SYSTEM WHICH WILL DEPEND OF THE TRACK OF THE SURFACE LOW. MODELS ARE NOT IN THE BEST AGREEMENT WITH THE TRACK OF THE LOW SO WILL CONTINUE TO LEAVE OUT OF THE HWO FOR NOW. WEDNESDAY AND WEDNESDAY NIGHT...COOL HIGH PRESSURE BUILDS BACK IN WITH COOLER THAN NORMAL TEMPERATURES AND SOME SUNSHINE. THURSDAY AND THURSDAY NIGHT...THE EXCELLENT AGREEMENT FOUND IN THE MODELS 24 HOURS AGO IS HISTORY. THE GFS STILL HAS A SOLUTION THAT IS SOMEWHAT SIMILAR TO PREVIOUS RUNS WITH A DEEP TROF MOVING INTO THE LOWER MISSISSIPPI VALLEY AND LOW PRESSURE DEVELOPING ALONG THE GULF COAST AND RAIN POSSIBLE FOR THE MID SOUTH. THE ECMWF HAS THE TROF AXIS FURTHER EAST WITH HIGH PRESSURE FOR THE MID SOUTH. WILL KEEP THE ONGOING CHANCE OF RAIN IN THE FORECAST BUT CONFIDENCE IS PRETTY LOW. FRIDAY...SHOULD BE DRY AND COOL BUT CONFIDENCE IS LOW. SJM .AVIATION... 18Z TAFS AIR TRAVEL WILL BE TRICKY OVER THE NEXT 24 HOURS AS THE RESULT OF NUMEROUS SHOWERS AND THUNDERSTORMS. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS ALL OF THE MIDSOUTH DURING THE AFTERNOON HOURS. IFR CONDITIONS...MAINLY DUE TO HEAVY RAINFALL WILL LIKELY OCCUR IN ASSOCIATION WITH ANY THUNDERSTORMS. INCLUDED PREVAILING TS AT TUP AFTER 21Z WITH VCSH OR SHRA AT MKL AND MEM AND CB WITH TEMPO TS FOR SEVERAL HOURS THIS EVENING. TS COVERAGE AT JBR SHOULD DIMINISH AFTER 19Z...AS THE CURRENT ONGOING STORMS MOVE OFF TO THE EAST. STORMS WILL GRADUALLY DIMINISH IN COVERAGE AND INTENSITY AFTER SUNSET...LINGERING LONGEST...POSSIBLY THROUGH 08Z AT TUP. CEILINGS WILL LOWER AFTER SUNSET...WITH IFR OR LIFR CONDITIONS AT MOST LOCATIONS BETWEEN 06 AND 13Z. && .PRELIMINARY POINT TEMPS/POPS... MEM 56 40 53 39 / 90 70 10 60 MKL 52 37 52 34 / 90 80 10 60 JBR 47 36 48 36 / 90 60 10 60 TUP 66 47 59 42 / 80 90 10 60 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 26, 3:36 AM CDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 336 AM CDT SAT MAR 26 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 336 AM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF A FORREST CITY ARKANSAS TO MEMPHIS TO SAVANNAH TENNESSEE LINE. LOW PRESSURE WILL TRACK ALONG A WARM FRONT STALLED ACROSS NORTH MISSISSIPPI THIS AFTERNOON AND EVENING AND SEVERE STORMS COULD DEVELOP IN THE RISK AREA. LARGE HAIL IS POSSIBLE OVER THE ENTIRE RISK AREA. DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE SOUTH OF A HELENA-WEST HELENA TO BOONEVILE MISSISSIPPI LINE. THOUGH ISOLATED LARGE HAIL IS POSSIBLE EARLY THIS MORNING THE BEST CHANCE FOR SEVERE STORMS ACROSS THE RISK AREA IS FROM 3 PM CDT TO 10 PM CDT. LOCALIZED FLASH FLOODING FROM THUNDERSTORMS IS ALSO POSSIBLE TODAY INTO THIS EVENING. RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING. SJM
In the hours before
Special weather statement, Mar 26, 12:41 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1241 PM CDT SAT MAR 26 2011
ARZ009-017-018-MOZ113-261830-
CLAY AR-GREENE AR-LAWRENCE AR-DUNKLIN MO-
1241 PM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 130 PM CDT FOR...
SOUTHERN CLAY COUNTY IN EASTERN ARKANSAS...
GREENE COUNTY IN EASTERN ARKANSAS...
EAST CENTRAL LAWRENCE COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES NORTH OF FONTAINE AT 1242 PM
CDT...MOVING EAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...DUNKLIN...GREENE AND LAWRENCE COUNTIES...INCLUDING
LOCATIONS NEAR CROWLEYS RIDGE STATE PARK...MARMADUKE...PARAGOULD...
RECTOR AND SENATH...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3616 9081 3637 9017 3604 9014 3599 9085
3596 9091 3614 9093
TIME...MOT...LOC 1742Z 256DEG 68KT 3608 9074Special weather statement, Mar 26, 1:02 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
102 PM CDT SAT MAR 26 2011
TNZ001>003-019-020-261845-
GIBSON TN-WEAKLEY TN-LAKE TN-OBION TN-DYER TN-
102 PM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 PM CDT FOR...
NORTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
NORTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
SOUTH CENTRAL LAKE COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
WESTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER MISTON AT 102 PM CDT...MOVING EAST AT 40 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
THUNDERSTORM.
PEOPLE IN DYER...GIBSON...LAKE...OBION AND WEAKLEY COUNTIES...
INCLUDING LOCATIONS NEAR MARTIN AND UNION CITY...SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3617 8870 3608 8952 3625 8958 3626 8956
3651 8892 3650 8885
TIME...MOT...LOC 1802Z 255DEG 36KT 3619 8944
30/SIRMONSpecial weather statement, Mar 26, 1:20 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
120 PM CDT SAT MAR 26 2011
ARZ009-MOZ113-115-TNZ001-019-261845-
CLAY AR-DUNKLIN MO-PEMISCOT MO-LAKE TN-DYER TN-
120 PM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 PM CDT FOR...
SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
WEST CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE...
SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 3
MILES NORTHEAST OF SENATH AT 119 PM CDT...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...DUNKLIN...DYER...LAKE AND PEMISCOT COUNTIES...
INCLUDING LOCATIONS NEAR CARUTHERSVILLE...HAYTI...KENNETT...SENATH
AND STEELE...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3607 8950 3604 9020 3617 9022 3619 9018
3620 9023 3629 9024 3640 8959
TIME...MOT...LOC 1819Z 262DEG 58KT 3617 9005Special weather statement, Mar 26, 1:31 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 131 PM CDT SAT MAR 26 2011 TNZ019>021-050>052-054-261900- CROCKETT TN-CARROLL TN-GIBSON TN-HENDERSON TN-HAYWOOD TN-MADISON TN- DYER TN- 131 PM CDT SAT MAR 26 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 200 PM CDT FOR... WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE... CROCKETT COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE... SOUTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE... NORTH CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... NORTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 8 MILES NORTHWEST OF ALAMO AT 131 PM CDT...MOVING EAST AT 45 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CARROLL...CROCKETT...DYER...GIBSON...HAYWOOD...HENDERSON AND MADISON COUNTIES...INCLUDING LOCATIONS NEAR HUMBOLDT...MILAN AND TRENTON...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3606 8856 3576 8850 3571 8930 3596 8930 TIME...MOT...LOC 1831Z 265DEG 64KT 3586 8915
Special weather statement, Mar 26, 1:45 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 145 PM CDT SAT MAR 26 2011 ARZ028-MOZ115-TNZ001-002-019-020-051-261915- MISSISSIPPI AR-PEMISCOT MO-CROCKETT TN-GIBSON TN-LAKE TN-OBION TN- DYER TN- 145 PM CDT SAT MAR 26 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 215 PM CDT FOR... EXTREME NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... EXTREME NORTH CENTRAL CROCKETT COUNTY IN NORTHWEST TENNESSEE... DYER COUNTY IN NORTHWEST TENNESSEE... NORTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE... SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE... SOUTHWESTERN OBION COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 4 MILES NORTHWEST OF HELOISE AT 145 PM CDT...MOVING EAST AT 50 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CROCKETT...DYER...GIBSON...LAKE...MISSISSIPPI...OBION AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR CARUTHERSVILLE AND DYERSBURG...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3628 8913 3597 8912 3595 8979 3621 8979 TIME...MOT...LOC 1845Z 267DEG 44KT 3609 8967
Local storm report, Mar 26, 1:46 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
146 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM HAIL 4 SW MILLINGTON 35.29N 89.94W
03/26/2011 M0.75 INCH SHELBY TN TRAINED SPOTTER
0435 AM HAIL GALLAWAY 35.34N 89.60W
03/26/2011 E1.00 INCH FAYETTE TN PUBLIC
0500 AM TSTM WND DMG 3 NNE BATESVILLE 34.36N 89.92W
03/26/2011 PANOLA MS EMERGENCY MNGR
TREES DOWN ALONG BALLENTINE ROAD AND RIVER ROAD BETWEEN
SARDIS AND BATESVILLE MISSISSIPPI.
0520 AM HAIL OXFORD 34.36N 89.53W
03/26/2011 M0.75 INCH LAFAYETTE MS EMERGENCY MNGR
0546 AM HAIL 3 S FINGER 35.31N 88.62W
03/26/2011 M0.50 INCH MCNAIRY TN TRAINED SPOTTER
PEA TO DIME SIZE
1110 AM HAIL PIGGOTT 36.38N 90.20W
03/26/2011 E0.75 INCH CLAY AR PUBLIC
PEA TO DIME SIZE HAIL COVERING THE GROUND AT THE SUBWAY
RESTAURANT IN PIGGOTT.
1125 AM HAIL 7 NE IMBODEN 36.27N 91.09W
03/26/2011 E0.25 INCH RANDOLPH AR TRAINED SPOTTER
PEA TO MARBEL SIZE HAIL COVERING THE GROUND.
0138 PM TSTM WND GST BLYTHEVILLE 35.93N 89.92W
03/26/2011 M62.00 MPH MISSISSIPPI AR ASOS
&&
CCDThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 10:50 AM CDT | Special Weather Statement | MEG | Pemiscot | 40 min |
| Mar 26, 12:22 PM CDT | Special Weather Statement | MEG | Dunklin, Pemiscot | 38 min |
| Mar 26, 1:20 PM CDT | Special Weather Statement | MEG | Dunklin, Pemiscot | 25 min |
| Mar 26, 1:45 PM CDT | Special Weather Statement | MEG | Pemiscot | 30 min |
| Mar 26, 2:01 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Henderson, Madison | 61 days |
| Mar 26, 2:29 AM CDT | Special Weather Statement | MEG | Shelby | 31 min |
| Mar 26, 2:33 AM CDT | Special Weather Statement | MEG | Chester, Hardeman, McNairy | 42 min |
| Mar 26, 3:10 AM CDT | Severe Thunderstorm Warning | MEG | Henry | 61 days |
| Mar 26, 3:44 AM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 46 min |
| Mar 26, 4:24 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 36 min |
| Mar 26, 4:56 AM CDT | Special Weather Statement | MEG | Hardeman | 49 min |
| Mar 26, 5:30 AM CDT | Special Weather Statement | MEG | Chester | 45 min |
| Mar 26, 5:58 AM CDT | Special Weather Statement | MEG | Hardin | 32 min |
| Mar 26, 7:51 AM CDT | Special Weather Statement | MEG | Shelby | 39 min |
| Mar 26, 1:02 PM CDT | Special Weather Statement | MEG | Obion | 43 min |
| Mar 26, 1:31 PM CDT | Special Weather Statement | MEG | Crockett, Gibson | 29 min |
| Mar 26, 2:03 PM CDT | Special Weather Statement | MEG | Carroll | 27 min |
| Mar 26, 2:24 PM CDT | Special Weather Statement | MEG | Carroll, Gibson | 36 min |
| Mar 26, 2:29 PM CDT | Special Weather Statement | MEG | Decatur, Henderson | 31 min |
| Mar 26, 4:38 PM CDT | Special Weather Statement | MEG | Henderson, Madison | 37 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.